General Mathematics, Vol. 5, No. 1 - 4, pp. 33-42, 1995
Abstract: A class of new integrable evolution equations, generalizing the Camassa-Holm equation, is obtained. They admit special solutions of peakon's type (with a corner at the peak of one of the higher order derivatives). The new equations will have a bi-Hamiltonian structure each one, so they are all completely integrable in the sense of Arnold-Liouville, and a common isospectral representation.
Full text of the article:
[Next Article] [Contents of this Number] [Journals Homepage]